It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Eating Disorder Recovery Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 09-14-2012, 12:38 PM   #1
Senior Member
(female)
 
Join Date: Sep 2001
Location: Canada
Posts: 284
Stigma HB User
Bulimia and Heart

I've been binging and purging for the past six years non-stop, fluctuating from low to high to moderate weight. Over the past years, I'm finding I run more and more out of breath, even with the slightest excretion, like making my bed in the morning, not to mention climbing one flight of stairs. I've had this problem for a number of years, but it seems to get worse by the year. I can still exercise (i.e., run for 5K non-stop) but with great breathing difficulties, as opposed to people who can still walk and jog. I have heart palpitations most of the time, often feel light-headed when I get up and my left year gets blocked when I try to work-out. Sometimes I have chest pain as well. My doctor believes that none of these symptoms are real and that they are all due to anxiety, since I would have other symptoms if my heart was at risk. In addition, he told me the ED would have to be severe for it to damage the heart long-term and that palpitations are very common. Anyone else out there whose heart turned out to be normal, inspite of feeling various symptoms? I still worry, but it turns out it's all in my head...

 
Reply With Quote
The following user gives a hug of support to Stigma:
Phoenix (09-25-2012)
Old 08-31-2013, 03:55 AM   #2
Newbie
(female)
 
Join Date: Aug 2013
Location: Hertfordshire
Posts: 3
appletree2606 HB User
Re: Bulimia and Heart

Hey there,

I'm recovering from anorexia. When i was at my lowest weight, after climbing stairs i was exhausted and out of breath. I used to be the fastest in my class but ended up being the slowest and found it difficult to run as i kept losing my breath. I also kept going dizzy and lightheaded. Now i'm recovering and not been allowed to do much so i sit down a lot and i have no dizziness or tiredness. I have SO much more energy and feel a millions times better. Maybe you should rest yourself. How much are you eating?? not eating enough can cause problems. you might want to get some help with the purging sweetie. Try and ocupy your mind if thougts or anyhting is worrying you. Just have fun, dont let your ed take over you. I do recomend getting some help from specialised people (maybe ed clinic or something) they understand a lot more and are helping me with my issues.
Good luck hun x

 
Reply With Quote
Sponsors Lightbulb
   
Reply Reply

Similar Threads
Thread Thread Starter Board Replies Last Post
bulimia and drug addiction AMI105 Eating Disorder Recovery 4 11-27-2008 09:06 PM
Bulimia with a guy in his 20s CAPSLOCK Eating Disorder Recovery 3 06-09-2007 08:29 AM
bulimia and prozac lil ladee Eating Disorder Recovery 15 02-10-2006 10:43 AM
Expirience With Bulimia *luv4life* Eating Disorder Recovery 4 11-30-2005 12:33 PM
Questions for those with bulimia outofmind Eating Disorder Recovery 26 11-13-2005 12:47 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Phoenix (22), aileb (10), melinasw (5), helives (4), slenderella (3), knittingirl (3), Betty228 (3), jenga890 (3), hopefulgirlny (2), txarmywife (2)

Site Wide Totals

teteri66 (1167), MSJayhawk (1000), Apollo123 (899), Titchou (836), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 11:06 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!